Article first published online: 3 DEC 2012
Copyright © 2012 John Wiley & Sons, Ltd.
Statistics in Medicine
Volume 32, Issue 14, pages 2364–2373, 30 June 2013
How to Cite
Niu, Y. and Peng, Y. (2013), A semiparametric marginal mixture cure model for clustered survival data. Statist. Med., 32: 2364–2373. doi: 10.1002/sim.5687
- Issue published online: 4 JUN 2013
- Article first published online: 3 DEC 2012
- Manuscript Accepted: 6 NOV 2012
- Manuscript Received: 30 JAN 2012
Supporting information may be found in the online version of this article.
|sim_5687_supplementary_tables.pdf||PDF document||122K||Supporting Information|
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.